# SDR AALA201607189009

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 70,222 hours, 9,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED:  R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802A.
